Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 507, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2011, 8:19 PM CDT for 4 counties in Oklahoma. It was in force for 56 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2011, 8:19 PM CDT (01:19 UTC)
- Expired
- Aug 10, 2011, 9:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 83 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 8:23 PM CDT | TSTM WND GST 60 | 4 Ne Morris, OK | |
| Aug 10, 8:23 PM CDT | TSTM WND GST 60 | Morris, OK | 50-60 MPH WINDS. SMALL HAIL NORTH OF TOWN. |
| Aug 10, 8:41 PM CDT | TSTM WND GST 60 | Hitchita, OK | THUNDERSTORM WIND GUST ESTIMATED TO 60 WITH TREE DAMAGE. ALSO HAD DIME AND NICKEL SIZE HAIL. |
| Aug 10, 9:00 PM CDT | TSTM WND DMG | 4 W Onapa, OK | AT LAKE EUFAULA STATE PARK...ROOFS BLOWN OFF TWO BOAT SLIPS. MANY TREE LIMBS BROKEN BY WIND. STORAGE BUILDING BLOWN OVER ABOUT 2 MILES EAST OF PARK. |
| Aug 10, 9:00 PM CDT | HAIL 1.25 | 4 W Onapa, OK | PENNY TO HALF DOLLAR HAIL. HAIL PILED UP AND STILL IN PILES THURSDAY MORNING. |
| Aug 10, 9:17 PM CDT | TSTM WND DMG | 2 E Eufaula, OK | LOCATION APPROXIMATE...20 BY 60 METAL BUILDING BLOWN OFF FOUNDATION. BLEW 2X4S THROUGH CAR HOODS. RIPPED UPPER 30 FEET OFF RADIO TOWER...RATED TO WITHSTAND 90 MPH WINDS. |
| Aug 10, 9:18 PM CDT | TSTM WND DMG | Eufaula, OK | TWO BUILDINGS IN TOWN HAD ROOFS BLOWN OFF. POWER OUT FOR 15 HOURS DUE TO DOWNED LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2693 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 2039 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
782
WUUS54 KTSA 110119
SVRTSA
OKC091-101-107-111-110215-
/O.NEW.KTSA.SV.W.0507.110811T0119Z-110811T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT WED AUG 10 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 915 PM CDT
* AT 815 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BALD HILL TO MORRIS TO 3 MILES NORTHWEST OF
WILSON...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WILSON...SCHULTER...GRAYSON...HOFFMAN...DEWAR...BOYNTON...
HENRYETTA...COUNCIL HILL...STIDHAM...RENTIESVILLE...VIVIAN...
CHECOTAH...RAIFORD...HANNA...LAKE EUFAULA STATE PARK AND EUFAULA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 235 AND 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3573 9593 3585 9590 3585 9576 3539 9532
3525 9562 3518 9584 3519 9587 3517 9588
3516 9593 3559 9612
TIME...MOT...LOC 0119Z 335DEG 31KT 3571 9580 3571 9580
3556 9585 3552 9605
$$3 follow-up statements
985
WWUS54 KTSA 110127
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT WED AUG 10 2011
OKC107-110137-
/O.CAN.KTSA.SV.W.0507.000000T0000Z-110811T0215Z/
OKFUSKEE OK-
827 PM CDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...
LAT...LON 3573 9589 3580 9571 3539 9532 3525 9562
3518 9583 3519 9587 3517 9588 3516 9593
3555 9601
TIME...MOT...LOC 0127Z 324DEG 32KT 3564 9577 3553 9580
3549 9595
$$
OKC091-101-111-110215-
/O.CON.KTSA.SV.W.0507.000000T0000Z-110811T0215Z/
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
827 PM CDT WED AUG 10 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN OKMULGEE...WESTERN MUSKOGEE AND MCINTOSH COUNTIES...
AT 824 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ERAM TO MORRIS TO SCHULTER...MOVING SOUTHEAST AT 35
MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ERAM...
HENRYETTA...DEWAR...HOFFMAN...BOYNTON...HITCHITA...PIERCE...
WAINWRIGHT...COUNCIL HILL...STIDHAM...RENTIESVILLE...VERNON...LAKE
EUFAULA STATE PARK...RAIFORD...HANNA...CHECOTAH...VIVIAN...ONAPA AND
EUFAULA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 238 AND 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3573 9589 3580 9571 3539 9532 3525 9562
3518 9583 3519 9587 3517 9588 3516 9593
3555 9601
TIME...MOT...LOC 0127Z 324DEG 32KT 3564 9577 3553 9580
3549 9595
$$829
WWUS54 KTSA 110135
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
835 PM CDT WED AUG 10 2011
OKC091-101-111-110215-
/O.CON.KTSA.SV.W.0507.000000T0000Z-110811T0215Z/
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
835 PM CDT WED AUG 10 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN OKMULGEE...WESTERN MUSKOGEE AND MCINTOSH COUNTIES...
AT 834 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ERAM TO HITCHITA TO GRAYSON...MOVING SOUTHEAST AT 35
MPH. A 60 MPH WIND GUST WAS REPORTED IN MORRIS AT 823 PM.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PIERCE...
WAINWRIGHT...COUNCIL HILL...STIDHAM...VERNON...RENTIESVILLE...
RAIFORD...LAKE EUFAULA STATE PARK...HANNA...VIVIAN...CHECOTAH...
EUFAULA AND ONAPA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 241 AND 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3551 9593 3564 9584 3572 9563 3539 9532
3525 9562 3519 9579 3519 9587 3517 9588
3516 9593
TIME...MOT...LOC 0135Z 324DEG 32KT 3561 9574 3547 9575
3543 9590
$$305
WWUS54 KTSA 110149
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT WED AUG 10 2011
OKC101-111-110159-
/O.CAN.KTSA.SV.W.0507.000000T0000Z-110811T0215Z/
MUSKOGEE OK-OKMULGEE OK-
849 PM CDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKMULGEE AND
WESTERN MUSKOGEE COUNTIES IS CANCELLED...
LAT...LON 3537 9593 3538 9587 3546 9588 3547 9582
3555 9582 3555 9548 3541 9534 3538 9535
3525 9562 3519 9579 3519 9587 3517 9588
3516 9593
TIME...MOT...LOC 0149Z 331DEG 37KT 3547 9568
$$
OKC091-110215-
/O.CON.KTSA.SV.W.0507.000000T0000Z-110811T0215Z/
MCINTOSH OK-
849 PM CDT WED AUG 10 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
MCINTOSH COUNTY...
AT 846 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HITCHITA...
MOVING SOUTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PIERCE...
RENTIESVILLE...CHECOTAH...STIDHAM...LAKE EUFAULA STATE PARK...
ONAPA...VERNON...RAIFORD...VIVIAN...HANNA AND EUFAULA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 244 AND 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3537 9593 3538 9587 3546 9588 3547 9582
3555 9582 3555 9548 3541 9534 3538 9535
3525 9562 3519 9579 3519 9587 3517 9588
3516 9593
TIME...MOT...LOC 0149Z 331DEG 37KT 3547 9568
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:39 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 10, 6:39 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 639 PM CDT WED AUG 10 2011 .DISCUSSION... THE 00Z AVIATION DISCUSSION IS INCLUDED BELOW. && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. OUTFLOW BOUNDARIES LEFT FROM PREVIOUS AND ONGOING STORMS WILL CONTINUE TO KEEP POTENTIAL FOR TSRA AT ANY TAF SITE THE NEXT 24 HRS. THE SCT NATURE DOES NOT WARRANT ANY TEMPOS...AND THE TAFS WILL BE AMENDED IF CONFIDENCE THAT A PARTICULAR TERMINAL WILL BE AFFECTED BY A STORM INCREASES. LACY && .PREV DISCUSSION... /ISSUED 405 PM CDT WED AUG 10 2011/ DISCUSSION... HEAT RELIEF HAS BEEN SEEN TODAY ACROSS ALL BUT FAR SOUTHEAST OKLAHOMA BEHIND OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION. SHOWERS AND THUNDERSTORMS CONTINUE ACROSS PARTS OF FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AT THIS TIME AND EXPECT THIS ACTIVITY TO EITHER DIE OUT OR MOVE OUT OF THE AREA BY EARLY THIS EVENING. POTENTIAL EXISTS FOR ANOTHER MCS OR TWO TO AFFECT THE AREA TONIGHT. THE INITIAL CONCERN MAY BE ACROSS PARTS OF SOUTHEAST OKLAHOMA AS STORMS MAY DEVELOP SHORTLY ACROSS WESTERN OKLAHOMA AND MOVE SOUTHEAST INTO THAT AREA. OVERNIGHT...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS MAY AGAIN BECOME THE MAIN FOCAL POINT FOR ACTIVITY. WILL ALLOW THE HEAT HEADLINES TO EXPIRE ON SCHEDULE AT 8 PM. HEAT INDICES ARE NEAR 105 IN FAR SOUTHEAST OKLAHOMA AT THIS TIME...AND EXPECT A BIT COOLER AIR THURSDAY TO KEEP HEAT INDICES A BIT BELOW 105 IN MOST PLACES. THE BOUNDARY TO THE SOUTH WILL RETRUN NORTH BY FRIDAY ALTHOUGH POTENTIAL MCS DEVELOPMENT THURSDAY NIGHT MAY HAVE AN IMPACT ON JUST HOW FAR NORTH IT RETREATS. HEAT HEADLINES MAY AGAIN BE REQUIRED FRIDAY FOR PARTS OF THE AREA. A COLD FRONT WILL SWEEP ACROSS THE AREA FRIDAY NIGHT AND EARLY SATURDAY PRECEDED BY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. SLIGHTLY COOLER AND DRIER AIR WILL FOLLOW THIS FRONT OVER THE WEEKEND. THE FRONT WILL RETURN NORTH AS A WARM FRONT MONDAY BRINGING A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS. THE UPPER RIDGE WILL BE BUILDING BACK OVER THE AREA EARLY NEXT WEEK SO THE HEAT WILL BEGIN TO BUILD AGAIN AS A RESULT. RECENT RAINS WILL TEMPER THE HIGHS A BIT THOUGH SO EXPECT MOST READINGS TO TOP OUT NEAR THE CENTURY MARK AS OPPOSED TO THE EXTREME LEVELS WE SAW LAST WEEK. STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS WITH CLOUDS/RAIN UNCERTAINTIES PLAYING A SIGNIFICANT ROLE IN THIS REGARD. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 88 73 97 / 50 40 30 40 FSM 70 90 72 100 / 40 60 20 40 MLC 70 94 74 102 / 30 40 20 30 BVO 67 88 70 96 / 50 40 30 40 FYV 65 85 67 93 / 50 60 20 50 BYV 65 85 67 92 / 50 60 20 50 MKO 69 89 72 98 / 40 50 20 40 MIO 65 86 69 94 / 40 40 30 40 F10 69 91 73 99 / 40 40 20 40 HHW 73 98 75 102 / 20 30 20 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ049-OKZ053. AR...NONE. && AVIATION...30
Hazardous weather outlook, Aug 10, 5:18 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT WED AUG 10 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT WED AUG 10 2011
...SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH SATURDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
AREA OF GREATEST RISK...ALONG AND SOUTH OF A BURBANK TO FORT SMITH LINE.
DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS FAR NORTHEAST
OKLAHOMA AND FAR NORTHWEST ARKANSAS THIS AFTERNOON. THIS ACTIVITY
IS EXPECTED TO MOVE OUT OF THE REGION THIS EVENING BEFORE ANOTHER
THUNDERSTORM COMPLEX DEVELOPS OUT WEST AND PROGRESSES TOWARD THE
REGION. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO
BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING
THE MAIN THREATS. LOCALLY HEAVY RAINFALL WITH A THREAT FOR FLASH
FLOODING WILL ALSO EXIST AS THUNDERSTORMS PUSH THROUGH THE REGION
TONIGHT AND INTO THURSDAY.
HOT TEMPERATURES CONTINUE ACROSS PORTIONS OF SOUTHEAST OKLAHOMA
THIS AFTERNOON AS THE RECENT RAINS HAVE REMAINED TO THE NORTH OF
THESE AREAS. HEAT INDEX VALUES AROUND 100 TO 105 DEGREES HAVE BEEN
OBSERVED. THESE CONDITIONS ARE EXPECTED TO DECREASE THIS EVENING
AND OVERNIGHT AS TEMPERATURES DECREASE WITH CHANCES OF SHOWERS AND
THUNDERSTORMS.
OVERALL DRY CONDITIONS ACROSS MOST OF THE REGION CONTINUES TO
CREATE LIMITED FIRE WEATHER DANGERS ACROSS LOCATIONS ALONG AND
SOUTH OF A BURBANK TO FORT SMITH LINE. THESE CONDITIONS SHOULD
DECREASE THIS EVENING AS RELATIVE HUMIDITY VALUES INCREASE.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL...DANGEROUS HEAT POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
A THUNDERSTORM COMPLEX IS EXPECTED TO BE CONTINUING THURSDAY
ACROSS THE REGION...WITH ANOTHER POSSIBLE COMPLEX DEVELOPING INTO
FRIDAY. LOCALIZED HEAVY RAINFALL WILL ALSO CONTINUE TO BE POSSIBLE
AS THESE COMPLEXES MOVE THROUGH. A FRONTAL BOUNDARY LOOKS TO PUSH
INTO THE REGION FRIDAY NIGHT AND SATURDAY WITH CONTINUING CHANCES
FOR THUNDERSTORMS OVER THE REGION. THIS FRONT SHOULD RETREAT BACK
NORTHWARD DURING THE MONDAY TIME FRAME ALLOWING FOR THUNDERSTORM
POTENTIAL TO REDEVELOP.
HOT TEMPERATURES LOOK TO REMAIN POSSIBLE ACROSS FAR SOUTHEAST
OKLAHOMA THURSDAY AND FRIDAY AS THESE LOCATIONS REMAIN SOUTH OF A
FRONTAL BOUNDARY CURRENTLY STRETCHED ACROSS THE REGION. HEAT
INDICES ARE EXPECTED TO BE SLIGHTLY COOLER WITH AROUND 100 DEGREES
POSSIBLE. HOT TEMPERATURES AND OVERALL DRY CONDITIONS WILL ALLOW
FOR LIMITED TO ELEVATED FIRE WEATHER DANGERS THROUGH FRIDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Aug 10, 3:14 PM CDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT WED AUG 10 2011
OKZ056-057-061-062-102100-
CRAIG OK-MAYES OK-NOWATA OK-ROGERS OK-
314 PM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG...NORTHERN MAYES...SOUTHERN NOWATA AND
NORTHEASTERN ROGERS
AT 314 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF NOWATA...MOVING SOUTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...WATOVA...NEW
ALLUWE...BUSHYHEAD...CHELSEA...VINITA...KETCHUM...BIG CABIN...WHITE
OAK...ROSE...SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...
LANGLEY...DISNEY...SNOWDALE STATE PARK...SPAVINAW STATE PARK...
CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3684 9570 3659 9500 3619 9502 3638 9542
3668 9581
TIME...MOT...LOC 2014Z 297DEG 41KT 3671 9564Special weather statement, Aug 10, 4:04 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT WED AUG 10 2011
OKZ057-061-062-102130-
CRAIG OK-MAYES OK-ROGERS OK-
404 PM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CRAIG...NORTHERN MAYES AND NORTHEASTERN ROGERS
AT 404 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
CHELSEA...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUSHYHEAD...CHELSEA...BIG CABIN...
SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY...SNOWDALE
STATE PARK...SPAVINAW STATE PARK...CHEROKEE STATE PARK AND DISNEY
LITTLE BLUE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3665 9541 3647 9500 3644 9500 3625 9517
3649 9557 3660 9547 3660 9543 3663 9543
TIME...MOT...LOC 2104Z 299DEG 30KT 3653 9537Local storm report, Aug 10, 5:26 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM TORNADO 5 SE LOCUST GROVE 36.15N 95.10W
08/10/2011 CHEROKEE OK NWS STORM SURVEY
*** 1 FATAL, 2 INJ *** DOUBLE WIDE MOBILE HOME
DESTROYED...2 SINGLE WIDE MOBILE HOMES DAMAGED...GARAGE
DESTROYED...WORKSHOP DESTROYED...NUMEROUS TREES SNAPPED
OR UPROOTED. PREVIOUSLY LISTED AS TSTM WIND DAMAGE.
TORNADO WAS RATED EF2 AND WAS ON THE GROUND FOR 5 MILES.
MAXIMUM PATH WIDTH WAS 400 YARDS.
&&
EJCSpecial weather statement, Aug 10, 6:51 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
651 PM CDT WED AUG 10 2011
OKZ064-110015-
CREEK OK-
651 PM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK
AT 651 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
OILTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...DRUMRIGHT...OILTON...SILVER CITY AND
MANNFORD.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND WIND GUSTS TO 40 MPH.
LAT...LON 3615 9663 3616 9658 3616 9630 3590 9630
3597 9663
TIME...MOT...LOC 2351Z 279DEG 24KT 3608 9661Local storm report, Aug 10, 7:50 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL KELLYVILLE 35.94N 96.21W
08/10/2011 E1.75 INCH CREEK OK PUBLIC
&&
JDSSpecial weather statement, Aug 10, 8:02 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
802 PM CDT WED AUG 10 2011
OKZ060-066-067-110130-
OKMULGEE OK-TULSA OK-WAGONER OK-
802 PM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...SOUTHEASTERN TULSA AND SOUTHWESTERN
WAGONER
AT 802 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF LIBERTY...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LIBERTY...HECTORVILLE AND LEONARD.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
THIS STORM HAS HAD A HISTORY OF PRODUCING GOLFBALL SIZE HAIL...BUT
HAS SINCE WEAKENED. BE PREPARED TO TAKE ACTION IF THE STORM
REGENERATES AND A NEW WARNING IS ISSUED.
LAT...LON 3594 9603 3593 9576 3572 9577 3581 9604
TIME...MOT...LOC 0102Z 279DEG 26KT 3589 9604The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:02 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 28 min |
| Aug 10, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 42 min |
| Aug 10, 8:02 PM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Aug 10, 8:21 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Aug 10, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 36 min |
| Aug 10, 9:52 PM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| Aug 10, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 37 min |
| Aug 10, 10:45 PM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| Aug 10, 11:06 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Aug 11, 12:06 AM CDT | Special Weather Statement | TSA | Cherokee | 24 min |
| Aug 11, 12:09 AM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Aug 11, 3:29 AM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Aug 11, 4:22 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 38 min |
| Aug 11, 4:49 AM CDT | Special Weather Statement | TSA | Ottawa | 41 min |
| Aug 11, 6:55 AM CDT | Special Weather Statement | TSA | Delaware | 35 min |
| Aug 11, 8:48 AM CDT | Special Weather Statement | TSA | Osage | 27 min |
| Aug 11, 10:24 AM CDT | Special Weather Statement | TSA | Tulsa | 51 min |
| Aug 11, 12:13 PM CDT | Special Weather Statement | TSA | Pittsburg | 62 min |
| Aug 11, 12:46 PM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 59 min |
| Aug 11, 1:37 PM CDT | Special Weather Statement | TSA | Pushmataha | 53 min |
| Aug 11, 1:55 PM CDT | Special Weather Statement | TSA | LeFlore | 65 min |
| Aug 11, 2:30 PM CDT | Special Weather Statement | TSA | Choctaw | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.